# SDR DALA2022080405370

- Difficulty date: August 3, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N113DX
- Make and model: Airbus A321-211
- Aircraft serial: 10100
- Aircraft time: 3,962 hours, 1,953 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED 2L SLIDE INFLATION HOSE PINCHED P/N 62292-107 S/N M10199. CONTINUED FROM LINE SCHEDULED TASK (203387) REMOVED AND REPLACED SLIDE INFLATION HOSE PER SAFRAN CMM 25-66-10 (707449) OK TO INSTALL SLIDE QC2047. (LP# 8698216)
